Hello lovely ladies.
I was doing so well after my GNRH shot. Apart from the sciatica and constipation last weekend, I was beginning to think I was going to be lucky with side effects.
I started to bleed (period not due until next weekend) and have severe pain last night (awake for the majority of Thursday night). The pain is right across my tummy, in my back and down my thighs. I also have dreadful cramping.
The mild daily headaches that I have experienced since the decapeptyl, has developed into a full on migraine. I don't know if all the above are due to the GNRH or just a coincidence. And. If these will continue (?)
I am seeing my consultant on Wednesday to discuss a hysterctomy (I also have adenomyosis, fibroid, adhesions and PCOS ) But I've researched a hysterectomy so much and now terrified of the possible complications! (I'm terrified of dying whilst under a general anaesthetic )
I am stuck between a rock and a hard place!
I'm usually really positive but my gynaecological problems are really making me look at life negatively. I have no support from my husband and my children become worried if I "complain"
Sorry to moan x